RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1981, Volume 45, Issue 4  


On the linear nature of the behavior of Iwasawa's $\mu$ invariant
V. A. Babaitsev
691
Toroidal Fano 3-folds
V. V. Batyrev
704
On $G$-compactness of a class of nondivergence elliptic operators of second order
V. V. Zhikov, M. M. Sirazhudinov
718
On controlled diffusion processes with unbounded coefficients
N. V. Krylov
734
On the distribution of fractional parts and Benford's law
A. I. Pavlov
760
Class numbers in the genus of quadratic forms, and algebraic groups
A. S. Rapinchuk
775
On algebraic cycles on simple 5-dimensional Abelian varieties
S. G. Tankeev
793
A local invariant of a Riemannian manifold
A. N. Tyurin
824
A finitely presented solvable group with unsolvable word problem
O. G. Kharlampovich
852
The Levi form for $C^1$-smooth hypersurfaces, and the complex structure on the boundary of domains of holomorphy
N. V. Shcherbina
874
Envelopes of holomorphy of some tube sets in $\mathbf C^2$ and the monodromy theorem
S. M. Ivashkovich
896
$k$-snakes as a generalization of polynomials deviating least from zero under constraints
V. V. Kovtunets
905
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019